# SDR CKSA96306

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1240 FRAME ATTACH ANGLE BLOWN OUT AT STRINGER 32R.  REPAIRED FRAME ATTACH ANGLE IAW DC-8 SRM 53-2-0.  CORROSION CARD NR 5590-055, NON-ROUTINE TASK CARD NR 87646.
